On r-quick limit sets for empirical and related processes based on mixing random variables

Gutti Jogesh Babu, Kesar Singh

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The r-quick limit points of normalized sample paths and empirical distribution functions of mixing processes are characterized. An r-quick version of Bahadur-Kiefer-type representation for sample quantiles is established, which yields the r-quick limit points of quantile processes. These results are applied to linear functions of order statistics. Some results on r-quick convergence of certain Gaussian processes are also established.

Original languageEnglish (US)
Pages (from-to)508-525
Number of pages18
JournalJournal of Multivariate Analysis
Volume12
Issue number4
DOIs
StatePublished - Dec 1982

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On r-quick limit sets for empirical and related processes based on mixing random variables'. Together they form a unique fingerprint.

  • Cite this